# SDR CA981014005

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CN90ER
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS RUNNING ROUGH DURING RUN-UP.  THE ENGINE WAS SHUTDOWN AND INSPECTION FOUND THE NR 9 CYLINDER CRACKED AND SEPARATED BETWEEN THE HEAD AND THE BARREL.  THE CYLINDER WAS REPLACED AND THE ENGINE RAN SMOOTHLY.
